promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in Science & MathematicsMedicine · 2 months ago

I've been taking two Advil's at a time for the past over a week. Yesterday I took four. I am seventeen and female. What should I do?

Someone please answer. I don't know what the **** to do and I am done being ******* terrified. I hope to God I am overreacting. Please someone answer. I have been experiencing no side effects. I just learned that this is not good. Please someone ******* answer I'm scared

Update:

For clarificatio, I've been taking two Advils once a day, but I take them at the same time. Yesterday I took two and then like an hour later I took two more. 

4 Answers

Relevance
  • 2 months ago

    It depends on what you are treating yourself for. 800mgs is a high dosage.

    • Commenter avatarLogin to reply the answers
  • 2 months ago

    No, its not good over a long period of time.

    But if you don't have any side effects, you are fine. Why panic over nothing?

    • Commenter avatarLogin to reply the answers
  • 2 months ago

    You can relax, doctors can prescribe up to 3200 mg (16 x 200mg) per day for severe pain. But the non-prescription limit is 1200mg per day and you should use as little as you can get away with.

    If you're having that kind of trouble, please call your doctor for advice so you can get a handle on whatever's causing the pain.

    • 2 months agoReport

      Okay, thank you!

    • Commenter avatarLogin to reply the answers
  • Anonymous
    2 months ago

    What’s your question. Yeah Advil will negatively affect your liver if you take a lot or if you take it regularly for years. 4 isn’t all lot you’re totally fine. 

    • ...Show all comments
    • Summer
      Lv 7
      2 months agoReport

      Advil may damage the kidneys or cause a peptic or duodenal ulcer if taken in overdose, it doesn't cause liver damage. Acetaminophen on the overhand is incredibly toxic to the liver in overdose. Pain meds are safe if taken as directed.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.